Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bleeding continuously after depo shot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   I been on the depo birth control scents april after the second shot july 10 I have been bleeding continuosly
Doctor :  
User :   is there anything I cant get to make it stop
User :   from my doctor I'm due for the thrid shot sept 29
Doctor :   ok

Doctor :  
one of the side effects of the depo is bleeding
Doctor :  
it will resolve over a period of time
Doctor :  
is the bleeding very severe?
User :   I'm thinking about not going to get the third shot
Doctor :  
User :   sometimes it's heavy than its light like its going off but it don
Doctor :  
Doctor :   depo shot is safe and convenient method
Doctor :  
it will take few cycles for the body to adjust

User :   ok
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor